# SDR ASAA2013041094425

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 23,477 hours, 7,438 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED, WILL NOT RE-ENGAGE.  COULD NOT DUPLICATE. NO HISTORY 90 DAYS.  ACCOMPLISHED A/T CURRENT STATUS TEST, NO FAULTS.  ACCOMPLISHED A/T INTERACTIVE SERVO TEST NUMEROUS TIMES, NO FAULTS.
